Sufficient conditions for uniform exponential stability and h-stability of some classes of dynamic equations on arbitrary time scales

Bacem Ben Nasser, Khaled Boukerrioua, Michael Defoort, Mohamed Djemai, Mohamed Ali Hammami, Taous-Meriem Laleg-Kirati

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

This paper investigates the exponential stability and h-stability problems of some classes of nonlinear systems. First, we analyze the global uniform exponential stability for a class of integro-differential equations on time scales. We also derive some sufficient conditions for stability using an integral inequality approach. Then, we give an analysis of the h-stability of some classes of linear systems under Lipschitz-type disturbances. To this end, some h-stability criteria are established. Finally, numerical examples are proposed to illustrate the stability concepts.
Original languageEnglish (US)
Pages (from-to)54-64
Number of pages11
JournalNonlinear Analysis: Hybrid Systems
Volume32
DOIs
StatePublished - Nov 21 2018

Fingerprint Dive into the research topics of 'Sufficient conditions for uniform exponential stability and h-stability of some classes of dynamic equations on arbitrary time scales'. Together they form a unique fingerprint.

Cite this